Connect with others who understand.

sign up log in
Resources
About MyOsteoTeam

Connect with others who understand.

sign up log in
Resources
About MyOsteoTeam
Real members of MyOsteoTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Alendronic Acid After 4 Weeks Have A Lot Of Bone Pain And Upper Gum Tooth Pain

Alendronic Acid After 4 Weeks Have A Lot Of Bone Pain And Upper Gum Tooth Pain

Alendronic Acid 70 mg tablets after 4 weeks have a lot of bone pain and upper gum tooth pain Could this be related please can anyone tell me?
Jan

posted November 17
A MyOsteoTeam Member

I have been stopped taking the medicine Alendronic acid for now. It does state bone infection via teeth is serious so clearly stopping was the answer until I'm given other medication. Thanks to those who tried to answer my query.

posted November 19
A MyOsteoTeam Member

Hope all works out for you i am just waiting a date to get my right hip done hoping then the pain will ease and i will be able to walk agan.

posted November 19
A MyOsteoTeam Member

I'm pleased you've been ok!!. I need dental work & a broken tooth has infected in my gum. I have been told to cease taking for now by clinician and will see new GP Monday hopefully. I have noted wind. Fortunately I live alone apart from my parrot & other birds & they accept me warts and all. I've also noticed bone pain in heels mainly, Also full feet, wrists, ankles & other bones even if lightly pressed. I'm also taking huge calcium D3 with all the added contributors e.g magnesium boron K2 MK7 & other co factors to help metabolise... these are working as my nails have hardened. As soon as I stop my nails are soft. Good luck with your journey 🙂

posted November 18
A MyOsteoTeam Member

I am on Alendornic acid have been for 8 months have no side effects thank god but don`t know if its working or not no word on my next dexa scan .

posted November 18
A MyOsteoTeam Member

Not sure, check side effects and discuss with doctor. Blessings and good results and answers

posted November 17

Related content

View all
Am Really Concerned About Starting Alendronic Acid, Already The Adcal I'm Taking Had Caused Horrendous Constipation, Any Tips? Thank You
A MyOsteoTeam Member asked a question 💭
Does Osteo Porosis Affect Your Teeth?
A MyOsteoTeam Member asked a question 💭
Alendronate Or Alendronic Acid Is It Best To Stop Alendronic Acid After 5 Years To Prevent Femoral Fracture?
A MyOsteoTeam Member asked a question 💭
Already a Member? Log in